# SDR UIEA2019082005235

- Difficulty date: August 28, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Part number: 3004083
- Part serial: TLS25948
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD #2 OVERWING EMERGENCY LIGHT ASSEMBLY TERMINAL FOUND LOOSE. RT FWD #2 OVERWING EMERGENCY LIGHT ASSY REPLACED AS PER AMM 33-51-03. EMERGENCY LIGHT OPERATIONAL TEST NORMAL AS PER AMM 33-51-00.
